# SDR SWIA200211539

- Difficulty date: December 3, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 14,496 hours, 21,159 cycles
- Engine: Pwa PW118
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: C

## Discrepancy

''OIL PRESSURE NR 2'' MESSAGE ILLUMINATED ON TAKEOFF ROLL AT APPROXIMATELY 60-70 KTS.  ABORTED TAKEOFF.  OIL PRESSURE GAUGE INDICATION WAS WITHIN NORMAL RANGE.    ADDED 2 QUARTS OF OIL TO THE RT ENGINE. RAN ENGINE AT 100 PERCENT TORQUE.  NO DEFECTS NOTED.
